Keeps Getting Louder Each Menstrual Cycle

Discussion in 'Support' started by Jkph75, Oct 4, 2016.

tinnitus forum
    1. Jkph75

      Jkph75 Member

      Tinnitus Since:
      2/27/16
      Cause of Tinnitus:
      Unknown
      Sorry guys. Just have a question for the ladies.

      I have had 3 cycles since giving birth. Each cycle my T gets louder. Then, it goes down a little but not as low as before. I'm getting a little scared of how loud it is going to get. Has anyone had this happen? Any luck with using hormones to not get a period? Or does taking hormones make it louder?
       
    2. Zeneth
      Hurting

      Zeneth Member

      Tinnitus Since:
      2016
      Cause of Tinnitus:
      Very Unknown At This Point.... most likely loud sound?
      Wow, I really dont know what to say... Maybe its just an illusion or anxiety? Anxiety definitely increases my T
       
    3. Zeneth
      Hurting

      Zeneth Member

      Tinnitus Since:
      2016
      Cause of Tinnitus:
      Very Unknown At This Point.... most likely loud sound?
      When I listen for my T its there, when I don't, I'm usually fine
       
    4. Jkph75

      Jkph75 Member

      Tinnitus Since:
      2/27/16
      Cause of Tinnitus:
      Unknown
      Thanks it's not an illusion. I can hear it over things that I couldn't before. My T really isn't the kind you have to listen for unless I am somewhere noisy. It's not anxiety. That makes it worse but this is different. All I can think is that somehow the hormones are affecting it.
       
    5. Kazue

      Kazue Member

      Location:
      USA
      Tinnitus Since:
      09/19/2016
      Cause of Tinnitus:
      Unknown
      I'm guessing hormones have something to do with this then. I would stay away from soy products as that increases the estrogen in females. You'll be prone to mind swings and crankyness; which is a probably something you already have. I would take more vitamins in the next week or two. Definitely stay away from the caffeine as well. Are you taking any medication that migh make your T worse such as Advil or Tylenol? Those are medications that will cause T/ make it worse, if taken in large doses.
       
    6. Mario martz
      Creative

      Mario martz Member

      Tinnitus Since:
      02/2016
      Hey @Jkph75 i think its the hormones acting up!!
      i have read this before, i really hope it calms down soon!!! :)
       
    7. Jkph75

      Jkph75 Member

      Tinnitus Since:
      2/27/16
      Cause of Tinnitus:
      Unknown
      Period is over but this noise keeps getting louder. This is scary. I already cut out salt sugar gluten. No caffeine, no alcohol no Advil, etc.
       
    8. Kazue

      Kazue Member

      Location:
      USA
      Tinnitus Since:
      09/19/2016
      Cause of Tinnitus:
      Unknown
      Welp, I'm out of ideas. Just wait it out until you hormones go back to regular levels. Good luck and keep us updated. :huganimation:
       
    9. Coyotesheaven
      Depressed

      Coyotesheaven Member

      Location:
      Utah
      Tinnitus Since:
      02/18/2015
      Cause of Tinnitus:
      Acoustic Trauma, Dysautonomia/Vascular
      Yep, T or inner ear flare ups go hand in hand with periods, unfortunately. Some women lose their hearing during the period, some have T spikes, and some have vestibular issues. Here is a handy ref. sheet that talks about the relationship between vestibular problems and periods, but the cochlea can be similarly affected. There are also links to probably the primary literature if you are interested in reading into it more:

      https://vestibular.org/sites/default/files/page_files/Hormones and Vestibular Disorders_0.pdf

      That's it, 3 cycles since your pregnancy? That doesn't sound very good. Was this an intentional decision? Have you had your hormones checked (just answer to yourself I feel uncomfortable asking for that information).

      My periods, as of August, have been regular but terrifying. I often feel like I am trapped in a satanic version of wonderland (can't understand the visual world, noises scare me, see stuff). Oh and my body completely goes the way of rigor mortis, my migraines are off the charts, and my inner ears take a dive (hearing loss, T explosions). Taking supplemental progesterone helps me, at least a bit but it has lost it's effectiveness over time.

      Supplemental progesterone is something you could consider though; it is best for the emotional trainwrecks by my experience, and having not enough progesterone can lead to a lot of problems in contrast with estrogen. But use in moderation, and get your hormone levels checked because it does often require a prescription at the higher dose.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.